# SDR 04FDEA02863

- Difficulty date: October 1, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flaps
- Component: Flap Assy
- Component part number: NRC6753503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, INBOARD AFT HINGE LOCATION MID ATTACHMENT FITTING SUSPECTED CRACKED.  LEFT WING, OUTBOARD FLAP ASSEMBLY P/N NRC6753-503.  REMOVED AND REPLACED PER AMM 27-50-30.
